# SDR U2RA201809250001

- Difficulty date: September 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 95,752 hours, 13,841 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 21089
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT HAND DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY SUPPLY ASSEMBLY PER AIRCRAFT MAINTENANCE MANUAL 31-31-04.  LIGHT OPERATES NORMAL.
